1. bookVolume 22 (2014): Edition 4 (December 2014)
Détails du magazine
License
Format
Magazine
eISSN
1898-9934
Première parution
09 Jun 2008
Périodicité
4 fois par an
Langues
Anglais
Accès libre

Bidual Spaces and Reflexivity of Real Normed Spaces

Publié en ligne: 31 Dec 2014
Volume & Edition: Volume 22 (2014) - Edition 4 (December 2014)
Pages: 303 - 311
Reçu: 29 Nov 2014
Détails du magazine
License
Format
Magazine
eISSN
1898-9934
Première parution
09 Jun 2008
Périodicité
4 fois par an
Langues
Anglais

[1] Haim Brezis. Functional Analysis, Sobolev Spaces and Partial Differential Equations. Springer, 2011.10.1007/978-0-387-70914-7Search in Google Scholar

[2] Czesław Bylinski. The complex numbers. Formalized Mathematics, 1(3):507-513, 1990.Search in Google Scholar

[3] Czesław Bylinski. Functions and their basic properties. Formalized Mathematics, 1(1): 55-65, 1990.Search in Google Scholar

[4] Czesław Bylinski. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990.Search in Google Scholar

[5] Czesław Bylinski. Partial functions. Formalized Mathematics, 1(2):357-367, 1990.Search in Google Scholar

[6] Czesław Bylinski. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990.Search in Google Scholar

[7] Agata Darmochwał. The Euclidean space. Formalized Mathematics, 2(4):599-603, 1991.Search in Google Scholar

[8] Peter D. Dax. Functional Analysis. Pure and Applied Mathematics: A Wiley Series of Texts, Monographs and Tracts. Wiley Interscience, 2002.Search in Google Scholar

[9] Noboru Endou, Yasunari Shidama, and Katsumasa Okamura. Baire’s category theorem and some spaces generated from real normed space. Formalized Mathematics, 14(4): 213-219, 2006. doi:10.2478/v10037-006-0024-x.10.2478/v10037-006-0024-xSearch in Google Scholar

[10] Krzysztof Hryniewiecki. Basic properties of real numbers. Formalized Mathematics, 1(1): 35-40, 1990.Search in Google Scholar

[11] Jarosław Kotowicz. Convergent real sequences. Upper and lower bound of sets of real numbers. Formalized Mathematics, 1(3):477-481, 1990.Search in Google Scholar

[12] Eugeniusz Kusak, Wojciech Leonczuk, and Michał Muzalewski. Abelian groups, fields and vector spaces. Formalized Mathematics, 1(2):335-342, 1990.Search in Google Scholar

[13] Kazuhisa Nakasho, Yuichi Futa, and Yasunari Shidama. Topological properties of real normed space. Formalized Mathematics, 22(3):209-223, 2014. doi:10.2478/forma-2014-0024.10.2478/forma-2014-0024Search in Google Scholar

[14] Keiko Narita, Noboru Endou, and Yasunari Shidama. Dual spaces and Hahn-Banach theorem. Formalized Mathematics, 22(1):69-77, 2014. doi:10.2478/forma-2014-0007.10.2478/forma-2014-0007Search in Google Scholar

[15] Takaya Nishiyama, Keiji Ohkubo, and Yasunari Shidama. The continuous functions on normed linear spaces. Formalized Mathematics, 12(3):269-275, 2004.Search in Google Scholar

[16] Bogdan Nowak and Andrzej Trybulec. Hahn-Banach theorem. Formalized Mathematics, 4(1):29-34, 1993.Search in Google Scholar

[17] Jan Popiołek. Some properties of functions modul and signum. Formalized Mathematics, 1(2):263-264, 1990.Search in Google Scholar

[18] Jan Popiołek. Real normed space. Formalized Mathematics, 2(1):111-115, 1991.Search in Google Scholar

[19] Michael Reed and Barry Simon. Methods of modern mathematical physics. Vol. 1. Academic Press, New York, 1972.10.1016/B978-0-12-585001-8.50007-6Search in Google Scholar

[20] Walter Rudin. Functional Analysis. New York, McGraw-Hill, 2nd edition, 1991.Search in Google Scholar

[21] Hideki Sakurai, Hisayoshi Kunimune, and Yasunari Shidama. Uniform boundedness principle. Formalized Mathematics, 16(1):19-21, 2008. doi:10.2478/v10037-008-0003-5.10.2478/v10037-008-0003-5Search in Google Scholar

[22] Yasunari Shidama. Banach space of bounded linear operators. Formalized Mathematics, 12(1):39-48, 2004.Search in Google Scholar

[23] Yasumasa Suzuki, Noboru Endou, and Yasunari Shidama. Banach space of absolute summable real sequences. Formalized Mathematics, 11(4):377-380, 2003.Search in Google Scholar

[24] Andrzej Trybulec. On the sets inhabited by numbers. Formalized Mathematics, 11(4): 341-347, 2003.Search in Google Scholar

[25] Wojciech A. Trybulec. Subspaces and cosets of subspaces in real linear space. Formalized Mathematics, 1(2):297-301, 1990.Search in Google Scholar

[26] Wojciech A. Trybulec. Vectors in real linear space. Formalized Mathematics, 1(2):291-296, 1990.Search in Google Scholar

[27] Wojciech A. Trybulec. Subspaces of real linear space generated by one, two, or three vectors and their cosets. Formalized Mathematics, 3(2):271-274, 1992.Search in Google Scholar

[28] Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.Search in Google Scholar

[29] Edmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1 (1):73-83, 1990. Search in Google Scholar

Articles recommandés par Trend MD

Planifiez votre conférence à distance avec Sciendo